Applied Mathematics and Optimization

, Volume 60, Issue 2, pp 275–296

Portfolio Optimization in a Semi-Markov Modulated Market

  • Mrinal K. Ghosh
  • Anindya Goswami
  • Suresh K. Kumar
Article

DOI: 10.1007/s00245-009-9074-0

Cite this article as:
Ghosh, M.K., Goswami, A. & Kumar, S.K. Appl Math Optim (2009) 60: 275. doi:10.1007/s00245-009-9074-0

Abstract

We address a portfolio optimization problem in a semi-Markov modulated market. We study both the terminal expected utility optimization on finite time horizon and the risk-sensitive portfolio optimization on finite and infinite time horizon. We obtain optimal portfolios in relevant cases. A numerical procedure is also developed to compute the optimal expected terminal utility for finite horizon problem.

Keywords

Risk-sensitive controlSemi-Markov processFixed income securitiesNonnegative factors

Copyright information

© Springer Science+Business Media, LLC 2009

Authors and Affiliations

  • Mrinal K. Ghosh
    • 1
  • Anindya Goswami
    • 1
  • Suresh K. Kumar
    • 2
  1. 1.Department of MathematicsIndian Institute of ScienceBangaloreIndia
  2. 2.Department of MathematicsIndian Institute of Technology BombayMumbaiIndia